See Alike in...

Alike App

Browser

kandi63

699d

I have a question regarding weight gain. I'm 59, on various medications for a range of conditions starting with Bipolar II with chronic depression and aniexty, fibro, degenerative disks and hasimotos. Does any share in any of these conditions and if so has there been unwanted weight gain as a result of medications?

    • aedlyk

      694d

      Hi! I have hypothiroidsm and anxiety. I take levotitoxine and sertraline. My thyroid hormone levels are now ok but I have been struggling to loose weight. Every nutricionist and doctor tell me to eat less and exercise more; which I do; also have tried every diet you can think about. Nothing has worked :( I loose very few pounds in one month of diet and if I cheat on my meals once.. I gain what I’ve lost. It’s so frustrating. They think I lie about what I eat or exercise because they tell me that sertraline has nothing to do with gaining weight but I have read some articles that claim that it actually contributes to that. Next month I have a blood test to check my T3; the doctor says that depending on the level he might prescribe NP thyroid which includes t4 and t3 hormones. He says it can help to boost my metabolism and loose weight. Not so sure as I have read that T3 can elevate anxiety symptoms 😥 so I am a bit worried.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion